# SDR MALA964976

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Dhav DHC8102
- Aircraft serial: 231
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Relay
- Part number: 3061K4
- Condition: Failed
- Location: Prop Deice
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3106 - ON CLIMB-OUT, BLADES 2 AND 4 ON THE RIGHT PROPELLER APPEARED TO HEAT CONTINUOUSLY DESPITE SELECTOR POSITION.  THE CREW PULLED THE PROPELLER DEICE CIRCUIT BREAKER AND RETURNED TO DTW.  MAINTENANCE REPLACED THE 3061-K4 RELAY.  SYSTEM OPERATED SATISFACTORILY.  (X)
